Modes localized to open magnetic field lines

Eliezer Hameiri

Research output: Contribution to journalArticle

Abstract

A constructive mathematical proof is given for the existence of modes localized to a single magnetic field line, which give rise to ballooning modes and to the Alfvén continuous spectrum. The unity of these two classes of modes is emphasized.

Original languageEnglish (US)
Pages (from-to)4156-4159
Number of pages4
JournalPhysics of Plasmas
Volume5
Issue number12
DOIs
StatePublished - 1998

ASJC Scopus subject areas

  • Condensed Matter Physics

Fingerprint Dive into the research topics of 'Modes localized to open magnetic field lines'. Together they form a unique fingerprint.

  • Cite this